Suggest treatment for tumor in both Adrenal gland with production of adrenaline
If the provided information is right, the tumour arising from both adrenal with excess production of adrenaline and cortisol is called as Pheochromocytoma. This can very occasionally cause excess production of another hormone called cortisol which cause brittle bones.
I was wondering if no one suggested surgery ?? The primary mode of treatment is surgery after blocking the adrenaline by medicines.
At your age, it is better to get it out. In non hormone secreting adrenal tumours ( which is less than 4 cm), we tend to monitor them on yearly basis by CT scan.
Bruising in the legs could be due to cortisol excess.
HAVE YOU CONSULTED AN ENDOCRINOLOGIST ??
DO YOU HAVE ANY BLOOD REPORTS OR CT REPORT ? IF yes, could you attach it ?
yes I have seen an Endocrinologist, I took a CT scan last year and this year with no growth of them. Both Adrenal Glands have tumours, so I'm not sure what he will do with it. The reports are held by my GP and specialist, so might ask them for a copy. The question that I have is why my calf muscles feel weak and hard to walk on, as its causes dizziness when trying to walk. The first minute is ok, but as soon as I go further I get really dizzy and feel tiggles and weakness in my calf muscles. As stated recently my blood pressure is always very high, after taking the blood pressure tablets its gone down to 147/88. The other thing is that my hands shake allot, especially the left hand which causes difficulty in coordination.
With the legs a friend of mine said it might be DVT, and said I should approach my doctor about this. Please let me know if you need any more information. Thank you so far for assisting me with this issue
Yes, I agree with your friend. it is important to rule out DVT which can be easily done by an ultrasound Doppler. However, these excess hormones itself can muscle weakness and cramps. Moreover, these hormonal conditions can predispose to DVT as well.
Regarding giddiness, adrenaline and noradrenaline excess can cause postural giddiness. This means that your BP may drop when you stand up from sitting position. This give a spinning sensation in head. The other reason for giddiness could be the anti hypertensives. These drugs also can cause postural hypotension. Your BP may fall when you stand up ( especially if you are taking drugs like alpha blockers like prazosin or doxyzosin or phenoxybenzamine etc).
I would be very interested to know the CT scan and blood works. I guess you would have done a 24 hpur urine test as well. Pease attach the reports when available from your GP. That can surely give a better picture.
In tumours which produce adrenaline, we operate them as soon as the BP is well controlled and after some preparation.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Treatment and cure for adrenal gland disorder
- Adrenal gland treatment
- Treatment for pituitary gland tumors
- Treatment and cure for sweat gland tumors
- Treatment and cure for primary adrenal tumor
- Treatment and cure for adrenal gland tumor
- Surgical treatment of submandibular gland tumors
- Treatment and cure for parotid gland tumor
- Thickening of adrenal gland treatment
- Treatment and cure for adrenal tumors